MAUDE Adverse Event Report: DEPUY MITEK LLC US INFLOW TUBING FMS VUE 24PK; ARTHROSCOPE

DEPUY MITEK LLC US INFLOW TUBING FMS VUE 24PK; ARTHROSCOPE
Catalog Number 284508
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unspecified surgical procedure it was observed that the inflow tubing fms vue device had a suction system failure.It was reported that the suction was not performing even after checking the vacuum.There were no reported adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: e1: reporter's name and address were not provided.Investigation summary the complaint device was discarded by the customer, therefore not returned to depuy synthes and unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device lot number, and there was a non-conformance unrelated to the reported complaint.Based on the current available information, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
INFLOW TUBING FMS VUE 24PK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24032151
Report Number1221934-2026-00185
Device Sequence Number21147307
Product Code HRX
UDI-Device Identifier10886705023066
UDI-Public(01)10886705023066(10)3012778(17)260929
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K951843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2026
Device Catalogue Number284508
Device Lot Number3012778
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown